# SDR QXEA200800209

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 16,282 hours, 16,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0227
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKEOFF, GEAR DOOR LIGHT FOR THE LEFT MAIN GEAR DOOR REMAINED ON.  AFTER CHECKLIST, LIGHT STAYED ON.  CONTINUED TO DESTINATION.  PERFORMED ALTERNATE EXTENSION AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  REPLACED THE BUSHINGS AND LOC-LINK AND THE SOLENOID SEQUENCE VALVE. ALSO FLUSHED THE HYDRAULIC SYSTEM. EXTENSION AND RETRACTION OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
